Crashed Vitamin d3

#21

My joints are worse. It is also possible also the increase of testosterone worsened me.

Obviously I do not take anything anymore, whatever I take I get worse.

#22

I take it daily with cod liver oil, going to parachute it for a while to see if some of my symptoms abate! I cracked one off last night after a period of abstenance and I’ve got elevated mental sides and testicular ache today. Great eh lol

1 Like
#23

I also testicular pain!

#24

It’s a pain - pardon the pun! For me it subsides after a few days. It was consistent when taking the propecia and led to the removal of one of the pair. Got a prosthetic now. Keeps me balanced lol

1 Like
#25

it does not say it is an aromatase inhibitor but vitamin d supplementation is associated with lower estrogen levels. and that is in women. this may be through another endocrine negative/positive feedback loop, but it does not directly outright block estrogen production.

in addition, i have blood work showing that vitamin D does not affect my estrogen levels.

1 Like
#26

Thank you, it seems like I’m recovering from the crash.

1 Like
#27

A PFS patient gents and I are in contact with worsened late last year with an increase in mental symptoms and severe testicular pain after a large dose of vitamin d3 which took a fair while to resolve. He went into hospital in the meantime I believe. He feels better with anti androgenic supplements including the mentioned broccoli extract, incidentally. The same as ever.

Vitamin d exacerbated my symptoms at half that dose. For me the worsening passed in not too long.

2 Likes
#28

Ciao Axolotl! In your opinion there is a supplement that can give us a little benefit? l-Carnitine? Vitamin C? Aminoacid? I refuse to believe that any supplement can make us worse, fuck! :disappointed_relieved::disappointed_relieved::disappointed_relieved:

1 Like
#29

I know it’s crazy, virtually everything I have tried gives me initial improvements then I suffer a crash, from then on in I become sensitive to it. Got my best uplift from Turmeric. It lasted for 2 weeks the longest run I’ve had. I actually thought I was on my way to getting better. Then boom it fell apart. Had a curry Wednesday evening and had an increase in sides on Thursday. Poor show!

1 Like
#30

Yes my friend is crazy

1 Like
#31

Might be because vitamin D displaced vitamin A.

1 Like
#32

one of supplements i was taking at moment where i started having crashes again was vitamin d3 so its possible it can affect negativily some of us

1 Like
Vitamin D3 increases AR, but decreases DHT stimulatory effect on PCa cell growth
#33

My situation was very serious but still stable but unfortunately I made a mistake, to try Vitamin d3 (Dibase Cholecalciferol 50.000Ui) a single dose and I got seriously worse. Since I had a total loss of muscle-bones, I decided to try the vitamin in question. Within half an hour of taking it I had a worsening of all neurological, physical and sexual symptoms. After 4 days I wake up one morning with new symptoms I list:

Total anesthesia to the body
Tingling of the limbs
Very dry skin
Pale, dehydrated skin
Very dry hair
Penis disappeared
Darker penis skin
Light / soft bones
Hypermobility of the joints (Look Video)
Light bones that shock
Total loss of muscle mass
Increased depression
Extreme tiredness
Strong stomach weight
Constipation
Swollen belly
Yellow stools

I feel like I’m dying, like I’ve lost the electrolytes and my stomach has “broken off”. I know it sounds absurd but that damned Vitamin D3 must have given me an Estrogenic version of PFS, I can feel it, I have something at the ER receptor. Otherwise my new symptoms are not explained. Cholecalciferol is transformed into Calcitriol the active form of Vitamin D3 and this appears to be an Aromatase inhibitor and a subregulator of the ER receptor.

immagine

See this study http://clincancerres.aacrjournals.org/content/clincanres/6/8/3371.full.pdf

The same thing happened with a Saw Palmetto PFS guy using Aromatis:
The symptoms he describes are practically the same and he even committed suicide.

https://forum.propeciahelp.com/t/warning-regarding-aromatise-enzyme-inhibitors/8919/

immagine

The same happened to another boy Konflict with Vitamin E.

https://forums.phoenixrising.me/threads/i-feel-like-giving-up-on-life.50299/

So I am not surprised if the same thing happened to me with Vitamin D3.
And the problems of connective tissue-collagen is due only to estrogen.

I don’t think it’s an increase in free Testosterone to cause me this.

Since the E2 exams are fine, I think about the ER receptor.
I really don’t know what to do, I thought to try Eutirox.

A dose that dose of Vitamin D3 was fatal.

I believe they are in the same direction as douglasmich.

1 Like
#34

Stay away from damn vitamin d.

#35

Vitamin D, the anabolic switch?

Vitamin D has several beneficial effects on health. It’s really crucial for balance and proper organic function, participating in numerous “first line” biochemical reactions. However, it is n…

Decreasing aromatization of steroids with vitamin D

Aromatization, in simple terms, is the process by which androgens (e.g. testosterone) are converted to estrogens (e.g. β-estradiol) by the action of the enzyme aromatase .

The aromatization of androgens to estrogens in the testes and extra glandular tissues of man is realized by the same enzyme complex present in the ovary and placenta, CYP19. The aromatization of androgens involves sequentially: hydroxylation, oxidation and removal of the C(19) with the aromatization of the A ring of the steroid.13

3 mole of NADPH and 3 mole of oxygen are needed to convert 1 mole of testosterone or androstenedione to estrone and estradiol, respectively.13 The oxidation in this process, involves a specific cytochrome P450 (CYP 19). Enzymes involved appear to be linked to a microsomal complex that includes the NADPH-cytochrome P450 reductase and cytochrome itself.13

From about 45 mg daily of estradiol produced in the body of a young male, only about 10 to 15% comes directly from testicular secretion, the remaining 85 to 90% are derived from peripheral aromatization of androstenedione (for estrone) and testosterone. 13 The formation of estrogens in the testes appears to be influenced by the levels of luteinizing hormone (LH) and human chorionic gonadotropin (hCG).13 Aromatization in peripheral tissues, although it does not seem to be affected by gonadotropins, increases with age.13

Vitamin D has demonstrated the ability to reduce the expression of the enzyme aromatase , primarily in adipocytes and estrogen-sensitive breast carcinoma.14 Moreover, in this type of cancers, Vitamin D decreases the action of prostaglandins in the breast tissue by suppressing cyclooxygenase-2 ( COX-2 ), elevating simultaneously 15-hydroxyprostaglandin dehydrogenase (which catalyzes prostaglandin degradation.)14 Prostaglandins stimulate aromatization, so they are major players in estrogen dependent diseases.14

Although this study was done in rats,14 the effect of the inhibition of aromatase in human seems a very plausible hypothesis with vitamin D. This work also showed an increase on the effect of aromatase inhibitors (anastrozole, letrozole and exemestane), when administered with vitamin D.14

#36

http://www.ergo-log.com/vitamindantioestrogen.html

1 Like
#37

i used vitamin d3 like a year ago or something along with coq10,dhea,vitamin C,multivitamin, rhodiola and eleuthero… I think started crashing after using them didn’t really know if its possible they cause things like that but now I see im not only one :frowning:

1 Like
#38

50.000Ui dose is completely crazy. Do you know that a maximum for a day is 2,000?

1 Like
#39

How many units did you take?

#40

I’m 100% dead from this. I have numbness of the whole body, totally insensitive skin, total dehydration, hypermobile joints! I wonder if I hypercalcemia or hypervitaminosis d? But I didn’t have hypermobile joints before the vitamin! This does not cause it! I feel my body totally lifeless I soon dead

1 Like